The One Dimensional Stochastic X-Y Model

  • Richard Holley
Chapter
Part of the Progress in Probability book series (PRPR, volume 28)

Abstract

Consider infinitely many diffusions on an infinite number of circles, one at each integer, that are interacting with each other by means of a finite range potential. We prove that for any finite dimensional marginal of the process, the rate of convergence to the corresponding marginal of the Gibbs state for the potential is exponentially fast.

Keywords

Manifold Boulder 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    M. Aizenman, and R. Holley Rapid convergence to equilibrium of stochastic Ising models in the Dobrushin Shlosman regime Percolation Theory and Ergodic Theory of Infinite Particle Systems, IMA Volumes in Mathematics and its Applications 8 (1987), 1–11MathSciNetCrossRefGoogle Scholar
  2. [2]
    J. D. Deuschel, and D. W. Stroock Large Deviations Academic Press, New York 1989MATHGoogle Scholar
  3. [3]
    J. D. Deuschel, and D. W. Stroock Hypercontractivity and Spectral Gap of Symmetric Diffusions with Applications to the Stochastic Ising Model to appear in J. Functional Analysis (1990)Google Scholar
  4. [4]
    L. Gross Logarithmic Sobolev inequalities Am. J. Math. 97 (1976), 1061–1083MATHCrossRefGoogle Scholar
  5. [5]
    R. Holley One dimensional stochastic Ising models Percolation Theory and Ergodic Theory of Infinite Particle Systems, IMA Volumes in Mathematics and its Applications 8 (1987), 187–202MathSciNetCrossRefGoogle Scholar
  6. [6]
    R. Holley Convergence in L 2 of stochastic Ising models: jump processes and diffusions Taniguchi Symp. on Stochastic Analysis at Katata 1982, 149–167Google Scholar
  7. [7]
    R. Holley and D. W. Stroock L 2 theory for the stochastic Ising model Z. Wahr. Verw. Geb. 35 (1976), 87–101MathSciNetMATHCrossRefGoogle Scholar
  8. [8]
    R. Holley and D. W. Stroock Di f fusions on an infinite dimensional torus J. Functional Analysis 42 (1981), 29–63MathSciNetMATHCrossRefGoogle Scholar
  9. [9]
    R. Holley and D. W. Stroock Logarithmic Sobolev inequalities and stochastic Ising models J. Statistical Physics 46 (1987), 1159–1194MathSciNetMATHGoogle Scholar
  10. [10]
    R. Holley and D. W. Stroock Uniform and L 2 convergence in one dimensional stochastic Ising models Commun. Math. Phys. 123 (1989), 85–93MathSciNetMATHCrossRefGoogle Scholar
  11. [11]
    O. S. Rothaus Diffusions in compact Riemannian manifolds and logarithmic Sobolev inequalities J. Funct. Anal. 42 (1981), 102–109MathSciNetMATHCrossRefGoogle Scholar
  12. [12]
    B. Zegarlinski Log-Sobolev inequalities for infinite one dimensional lattice systems preprint (1989)Google Scholar
  13. [13]
    B. Zegarlinski Dobrushin Uniqueness Theorem and Logarithmic Sobolev Inequalities preprint (1989)Google Scholar

Copyright information

© Springer Science+Business Media New York 1991

Authors and Affiliations

  • Richard Holley
    • 1
  1. 1.Department of MathematicsUniversity of ColoradoBoulderUSA

Personalised recommendations